# SDR AALA202211019255

- Difficulty date: October 30, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A300*
- Aircraft serial: 3928
- Aircraft time: 41,802 hours, 16,388 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L NOT SHOWING ARMED ON FLIGHT ATTENDANT PANEL. ECAM INDICATES ARMED. MAINTENANCE FOUND THE 4L DOOR ASSIST BOTTLE PRESSURE LOW AND REPLACED THE BOTTLE CHARGING VALVE PER AARD 52-10-00-1 AND AMM 52-10-00. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
